# SDR 2001FA0000661

- Difficulty date: November 20, 2001
- Submitted: December 14, 2001
- Operation: General aviation
- Aircraft: N2741R
- Make and model: Cessna 340A
- Aircraft serial: 340A0922
- Engine: Cont TSIO520NB
- System (JASC): 3710 · Vacuum Distribution System
- Part: Coupling
- Part number: CH442CW8
- Part serial: C01499
- Condition: Sheared
- Location: Vacuum Pump
- Part time: 230 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PNEUMATIC PUMP COUPLING SHEARED AFTER 230.7 HOURS OF OPERATION.
